# SDR AALA202507085505

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 68,390 hours, 28,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVER WING EMERGENCY EXIT DOOR LIGHT AFT INOPERATIVE. RELAMP LEFT OVER WING EMERGENCY EXIT DOOR AFT LIGHT ASSEMBLY. PERFORMED OPERATIONAL CHECK GOOD. PER AMM 33-51-00.
